Top answers from doctors based on your search:
Disclaimer

cramps after taking clomid

A 26-year-old female asked:
Dr. Amandeep Kaur
10 years experience Family Medicine
Clomid: It is supposed to induce ovulation and may cause some symptoms of it.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 34-year-old male asked:
Dr. Bryan Treacy
35 years experience Gynecology
Yes: Clomid (clomiphene) stimulates the ovaries to make ovarian follicles, sometimes more than one per month. Most often, the cramping correlates to the si ... Read More
9
9 thanks
A female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Fertility specialist: If you are using Clomid then you should also be working with a Gynecologist or a fertility specialist. They can evaluated you mid cycle bleeding and e ... Read More
A female asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Clomiphene: Is a fertility medicine. Severe cramps may not be a good sign. Important to rapidly exclude either ovarian hyperstimulation syndrome or an early pr ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Seth Derman
33 years experience Fertility Medicine
Unpredictable: Not all women get cramping from clomid (clomiphene). It most likley midcycle at ovulation time but can occur at any time.
A 39-year-old member asked:
Dr. Seth Derman
33 years experience Fertility Medicine
It may : Cramps may suggest that the follicles are growing, but the only way to really know is to check an ultrasound.
2
2 thanks
A 30-year-old female asked:
Dr. Janice Alexander
42 years experience Obstetrics and Gynecology
Ovarian cyst: You need an ultrasound immediately. You may have an ovarian cyst or even an enlargement of the ovary from the Clomid (clomiphene) called hyper stimul ... Read More
A 34-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Possibly: It is a good sign that you have a positive LH test after Clomid (clomiphene) use. This may indicate that you ovulated. Schedule a follow up with your ... Read More
A 24-year-old female asked:
Dr. Atique Mirza
31 years experience Cardiology
It varies: It stimulates the release of hormones needed to cause ovulation. Clomiphene therapy is typically used for 5 consecutive days early in the menstrual c ... Read More
2
2 thanks
A female asked:
Dr. Bryan Kurtz
A Verified Doctor answered
A US doctor answered Learn more
Follicle cyst: If the Clomid (clomiphene) is working, you have a follicle cyst developing. It doesn't usually hurt, np but it's possible. You can check a progesteron ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month